# SDR DALA2025100607242

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1234689) CORROSION ON FLOOR SUPPORT STA 800,809,843 BETWEEN S26R TO DOOR JAMB (BILGIE AREA) CARGO COMPARMENT C2. CARGO COMPARMENT C2 WAS FABIRCATED AND REPLACED PER DWG 146A8128 REV. B AND B737-800 SRM 51-40-02-0G.
